my blog : http://811chat.com/entries/1-My-80-10-10-journey-Diary-thingy
more pms symptomes thread : http://811chat.com/threads/29-more-PMS-symptoms-than-usual-outsch-my-BOOBS-!-anyone?p=309#post309
my itchy legs thread : http://811chat.com/threads/62-extremely-ITCHY-LEGS-!!!!!!!!!!!!!!!!!!!!!!!-anyone-HELP-!?p=304#post304
TSH levels dropped from 3,65 in October 2013 to 3,03 15th January 2014.
I am taking Iodoral and its Co-Factors since November 2013.
I ve started by taking half a pill (6,25 mg) for about 1 week
Then i took 1 whole pill (12,5 mg) for about 2-3 weeks.
Afterwards i started to take 2 x 12,5 mg . That is also my current dosage.
My PMS symptoms which i used to have 1-2 weeks before my period were gone in December. Also the itchy lower legs which i ve had since september 2013 were almost gone.
End of december i started to run again (all year in 2013 i didnt do a lot of sports / didnt feel like it) . So far i ran about 90 / 100 km. Since 2-3 days my boobs hurt again and my period is probably gonna start in 4 days. I dont know yet if i just did too much sport for someone having thyroid issues or if i excreeted too much iodine through my sweat.
Note : it is always the BEST to do this all with professional support. If u r vegan, i would recommend you to contact Don Bennett http://health101.org/iodine .
I personally did contact a naturopath here in germany, who offers Iodine loading tests but she just told me, that a vegan Lifestyle is never able to balance hormones. …. great i thought.
It would probably be difficult to find a naturopath (or someone like that) that supports ur lifestyle (veganism) and also supports you with ur Iodoral supplementation.